Publications in journals

and

Articles in Peer reviewed Proceedings





Articles in Journals




  • Steady-state inhomogeneous diffusion with generalized oblique boundary conditions
  • New a priori estimate and error estimates for a generic scheme for time fractional diffusion equation and applications to SUSHI, Conforming and Non-Conforming Finite Element, Mixed Finite Element,  and MPFA methods.
  • Novel analysis approach for the convergence of  a second order time accurate mixed finite element scheme for  parabolic equations
    • With F. Benkhaldoun.
    • Second Revised version Submitted November 5th, 2022.



Articles in peer reviewed Proceedings

Chapters in Books


  • Note on a new piecewise linear finite element approximation of order four for one dimensional second order elliptic problems on general meshes
    • Proceedings of MAMERN VI 2015, 175--185 (2015), B. Amaziane et al. (Eds), ISBN 978-84-338-5783-5
  • Some discrete a priori estimates for a finite volume scheme appearing in the discretization of a time dependent Joule heating system
    • Proceedings of MAMERN VI 2015, 187--197 (2015), B. Amaziane et al. (Eds), ISBN 978-84-338-5783-5
  • A convergence order for a finite volume scheme for a semilinear parabolic equation
    • Proceedings of MAMERN VI 2015, 199--210 (2015), B. Amaziane et al. (Eds), ISBN 978-84-338-5783-5
  • Some error estimates in finite volume methods for parabolic equations
    • With J. Fuhrmann .  Proceedings of International Symposium of Finite Volume for Complex Applications, FVCA5. Edited by R. Eymard and J.-M. Herard, London,  233--240, 2008. Our poster

Saturday November 5th, 2022